# SDR UALA2013011400245

- Difficulty date: January 11, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 45,779 hours, 5,518 cycles
- Engine: Pwa PW40903
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Controller
- Part number: 8105037
- Part serial: 279
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE ANTI- ICE VALVE WILL NOT CLOSE.  CREW CYCLED SWITCH, BLEEDS AND SD RT ENGINE AND RESTARTED, NO HELP.  REPACED RIGHT ENGINE ANTI-ICE CONTROLLER AND OPS CHECKED OK.
